# SDR ASAA0681148

- Difficulty date: October 30, 2006
- Submitted: October 31, 2006
- Operation: Air carrier
- Aircraft: N979AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53471
- Aircraft time: 36,235 hours, 18,523 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 993658111
- Condition: Delaminated
- Location: Bs 1174-1287
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL IS DELAMINATED ALONG EDGES.  REPLACE FLOOR PANEL PER SRM 53 05 DWG 9951788 AND MM 53 24 01.
